# SDR UIEA2018062401226

- Difficulty date: June 23, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,669 hours, 22,865 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141T483546
- Part serial: AA61
- Condition: Scratched
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 2 WINDOW HAS SCRATCHES IN LINE OF SIGHT. REMOVED AND REPLACED RT NR 2 SLIDING WINDOW IAW AMM 56-11-02-004-001 AND 56-11-02-404-026. ALL OPS CHECKS AND ADJUSTMENTS GOOD.
